Results 1 to 5 of 5
Like Tree4Likes
  • 1 Post By ghostrc
  • 1 Post By Catrina
  • 1 Post By Ming23
  • 1 Post By ghostrc
P.a.w.s ?????
  1. #1
    ghostrc is offline Member
    Join Date
    Feb 2016
    Posts
    116

    Default P.a.w.s ?????

    Hey all ghost here, Day 21 clean, im trying to understand p.a.w.s , ive done some research but like always i like first hand knowledge. After the first ill say 7 days of acute, its been some really HIGHS and some really LOWS, is this parts p.a.w.s or the end of acute, cause my doc says (i think he has no clue) p.a.w.s starts 2 or 3 months after you stop, which doesn't sound right but i could be wrong. Today and last night was really hard i couldn't sleep had restless legs which was all gone 10 days ago so is this what there talking about little bouts here and there of lingering wds???? I guess its different for everyone but just wanted to get others ideas and experience's of how long, how bad and what to expect so i can better deal with it, and understand its part of it, and it to will pass.
    Ming23 likes this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,124

    Default

    Hi Ghost,

    Remind me please. You jumped from what dose of subs and when? PAWS is not as common as some think and you're doctor is correct. It's the reappearance of symptoms months down the road. Sometimes when folks have lingering symptoms we want to call it PAWS. Most especially with subs, it just takes so darn long before you can put some good days together.

    You're doing great. Enjoy the good days and just get through the so-so ones. You'll have more and more good days and eventually, you'll understand that a bad day may have nothing to do with withdrawal.

    Peace,

    Cat
    ghostrc likes this.

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,068

    Default

    Hey Ghost!
    You're right on schedule. Don't worry. There is still sub in your system even after 3 weeks!
    It takes a while after we stop for the body to flush out the drugs. This is part of why we recommend drinking mass quantities of water to facilitate the cleanse.
    Each of us bounces back at a diff rate. I jumped Dec 27 and am still using Imodium, for instance. It took me 2 months before i felt "normal" but not everyone takes the same amount of time.
    Hang in there! Subs is stronger than we ever imagined. Keep hydrating, eat light, and exercise any way you can. I still take a B Complex daily.
    You'll be ok!
    Catrina likes this.

  4. #4
    ghostrc is offline Member
    Join Date
    Feb 2016
    Posts
    116

    Default

    I was on and off subs three years the last year was just subs and i jump from about .33mg 21 days ago, thank you for the info , i was confused because i ve been feeling good then last night was really hard, just couldn't believe it, unless its some underlining issue? or just the last bits leaving my system.
    Catrina likes this.

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,124

    Default

    I'd just chalk it up to a bad day, or less than a good one. Hope today is better. It just takes a while. Both our heads and our bodies need to adjust to our new life.

    Peace,

    Cat

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22